Rosalio Artes
Rosalio Artes
MIndanao State University - Tawi-Tawi College of Technology and Oceanography
Verified email at g.msuiit.edu.ph
Title
Cited by
Cited by
Year
Zeros of Convex Subgraph Polynomials
LS Laja, RG Artes Jr
Applied Mathematical Sciences 8 (59), 2917-2923, 2014
32014
Tree Cover of Graphs
RG Artes Jr, RD Dignos
Applied Mathematical Sciences 8 (201), 7469-7473, 2014
22014
Clique Cover of Graphs
FS Gella, RG Artes Jr
Applied Mathematical Sciences 8 (87), 4301-4307, 2014
12014
Convex Accessibility in Graphs
RG Artes Jr, MJF Luga
Applied Mathematical Sciences 8 (88), 4361-4366, 2014
12014
Weakly Connected Closed Geodetic Numbers of Graphs
RM Patangan, IS Aniversario, RG Artes Jr
International Journal of Mathematical Analysis 10 (6), 257-270, 2016
2016
Convex Subgraph Polynomials of the Join and the Composition of Graphs
LS Laja, RG Artes Jr
International Journal of Mathematical Analysis 10 (11), 515-529, 2016
2016
Balanced Biclique Polynomial of Graphs
RG Artes Jr, RA Rasid
Global Journal of Pure and Applied Mathematics 12 (5), 4427-4433, 2016
2016
Induced Cycle Decomposition of Graphs
RG Artes Jr, RA Indangan
Applied Mathematical Sciences 9 (84), 4165-4169, 2015
2015
Prime Cycles of the Closures of the Generalized Fan and the Generalized Wheel
VV Britos Jr, RG Artes Jr, RC Guerrero
International Journal of Mathematical Analysis 9 (28), 1399-1403, 2015
2015
More on Tree Cover of Graphs
RG Artes Jr, JR Castillo
International Journal of Mathematical Analysis 9 (12), 575-579, 2015
2015
DNA Sequence and Polynomial Representations
RG Artes Jr, LLL Lusanta
Advanced Studies in Biology 7 (5), 211-215, 2015
2015
Clique Cover of the Join and the Corona of Graphs
RG Artes Jr, FS Gella
International Journal of Mathematical Analysis 9 (32), 1579-1583, 2015
2015
Tree Cover of the Join and the Corona of Graphs
RG Artes Jr, RD Dignos
Applied Mathematical Sciences 9 (12), 597-602, 2015
2015
Geometric Properties of Square Lattice
RT Langam, RG Artes Jr
Applied Mathematical Sciences 8 (91), 4541-4546, 2014
2014
Location of Zeroes of Convex Subgraph Polynomial
LS Laja, RG Artes Jr
Abstract of Emerging Trends in Scientific Research 1, 1-96, 2014
2014
Cycle Derivatives of the Generalized Fan and the Generalized Wheel
VV Britos Jr, RG Artes Jr, RC Guerrero
Applied Mathematical Sciences 8 (121), 6019-6024, 2014
2014
Convex Accessibility in Graph Operations
RG Artes Jr, MJF Luga
Applied Mathematical Sciences 8 (116), 5763-5770, 2014
2014
Bernstein-Szegö Inequalities in Reproducing Kernel Hilbert Spaces
NN Reyes, RG Artes
Malaysian Journal of Mathematical Sciences 6 (2), 125-136, 2012
2012
Combinatorial Approach in Counting the Balanced Bicliques in the Join and Corona of Graphs
RA RASID, RG ARTES Jr
The system can't perform the operation now. Try again later.
Articles 1–19